# SDR 2005FA0000386

- Difficulty date: January 31, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N4992R
- Make and model: Cessna 172H
- Aircraft serial: 17256346
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 052323113
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE LT OB FLAP TRACK WAS NOTICED TO HAVE DAMAGE.  AIRCRAFT WAS IMMEDIATELY GROUNDED AND THE FLAP TRACKS AND ROLLERS WERE REPLACED WITH NEW PARTS.  NO FURTHER DAMAGE HAD OCCURRED TO THE FLAP ASSY.  SINCE MFG DOES NOT HAVE LIMITATIONS ON THEIR FALP TRACKS, WOULD SUGGEST THAT THEY BE REMOVED AND REPLACED AT 5,000 HOUR INTERVALS. (K)
